Facebook Pixel
EmpowHER Guest

Why is my period so abnormal after taking a plan b?

By Anonymous June 22, 2017 - 5:38pm
Rate This

I took a plan b on May 15and at that point my period had been over for a couple of days. I had sex my boyfriend a the condom broke and he immediately went and a pill. It took 5 weeks to get my period again but it was very abnormal. Normally I hard core cramp for a while and I get moody. This time it started out spotting and then I cramped that night. It started June 20 btw. Also my flow is usually a little toward the heavier side. Its been super light or barely there. I've been super nauseous, dizzy, and have been getting headaches. I was just wondering if Im likely pregnant or it's just abnormal from the pill.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!